Im living in Spain at the moment,and visited a clinic locally which is in the campo,because I felt I had reoccuring shingles on my eyelids,that I had some years ago in England.The spanish doctor said it was conjuctivitis and gave me cortisone eye drops and to carry on using zovirax opthalmic cream,and if no improvement to go back in 5 days. The blisters on both eyes, near the tear ducts are still there,my eyes are not quite as sore inside, but Im afraid if it shingles it may go into my eyes and believe it can be serious if it does. Could you help please.
Thank you for replying. In the meantime, I have seen the local Doctor and he hasprescribed Acyclovir,and to keep applying the Zovorix cream,with a strong painkiller.So I must be one of the reoccuring 4%
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.